# SDR REXA2015050800470

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,013 hours, 20,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Contaminated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AFTER HANDLE IS LIFTED UP.  TAKES MUCH EFFORT TO PUSH DOOR OPEN.  ALSO HANDLE MUST BE RECYCLED.  REMOVED SAND CONTAMINATED GREASE FROM MATING & SLIDING INTERFACE POINTS BETWEEN MCD & FUSELAGE.  SERVICED WITH CLEAN GREASE.  OPERATIONS CHECKED GOOD IAW AMM 52-10-00.  OK FOR SERVICE.
